# SDR RYNA200500027

- Difficulty date: August 25, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N930RD
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 7148
- Condition: Inoperative
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HF SYSTEMS WOULD NOT TRANSMIT.  REMOVED AND REPLACED BOTH HF TRANSCEIVERS, SYSTEM OPERATIONALLY CHECKED GOOD.
